# SDR USAA2010090391896

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Corroded
- Location: Bs 986.5 S26-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - Q2 CHECK - LEVEL 2 CORROSION ON SKIN AT BS 986.5, BETWEEN STR 26R TO 27R.  REPLACED SKIN AT BS 986.5, BETWEEN STR 26R TO 27R IAW EA 102137.
